# SDR CA960514001

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON200
- Engine: Garrtt ATF36A4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod Assembly
- Part number: 0330132
- Condition: Disconnected
- Location: Rh Thrust Revrsr
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED RT THRUST REVERSER TRANSIT LIGHT SLOW TO EXTINGUISH DURING STOW CYCLE.  HAD TO CYCLE A FEW TIMES BEFORE LIGHT WOULD EXTINGUISH.  INSPECTION PANELS REMOVED AND FOUND INBOARD LOWER END OF SCREWJACK TRANSMISSION ROD ASSY WAS NOT IN SAFETY AND BECAME DISCONNECTED.  SECURING BOLT WAS INSTALLED IN YOKE AND TAB WASHER BENT OVER TO SECURE BOLT.  THRUST REVERSER CHECK COMPLETED AND AIRCRAFT RETURNED TO SERVICE.  THE AIRCRAFT HAD COMPLETED 222.5 HOURS SINCE LAST WORK PERFORMED IN THIS AREA.
